Jump to content

jonn

Members
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

22 Excellent

About jonn

  • Rank
    Junior Member

Basic Information

  • Gender
    Male
  1. thanks for all your replies guys. my pcs been crashed out for a few days so i aint posted. i havent taken propecia for 8 days (i think) things are getting back to normal in the trouser department. i may give it another go later on but for the next few weeks im just gonna make sure everything is as it should be. thanks for all your advise everyone.
  2. thanks for the replies guys. i didnt take my pill today because its totally destroying my libido. im finding it hard to get it up and even when i do its gone almost straight away. i really cant handle that. i can live with the shed cause i know that means its working but i just cant deal with having erectile issues. i know beyond any doubt its not in my head. ive never had any problem in my life (even when im totally drunk). i dont know what to do now. ive spent so much time researching and i finally got the guts to start fin but its totally killing my sex drive. i dont know whether to leave it a few weeks then try again on half a day to see if thats any better? any advice is really appreciated.
  3. hey guys ive been on propecia around 3/4 weeks and nizoral for 5/6 weeks. i have an injury to my arm which is preventing me from taking a shower. i have just washed my hair over the bath. shed shed shed. i am now shitting myself. i am norwood 2.5 at the minute. should i be shedding like this? any ideas how long it will last. my first instinct is to not take the pill today. help its really scary and im worried if this loss will be permanent. please advise me.
  4. hey guys ive been on propecia around 3/4 weeks and nizoral for 5/6 weeks. i have an injury to my arm which is preventing me from taking a shower. i have just washed my hair over the bath. shed shed shed. i am now shitting myself. i am norwood 2.5 at the minute. should i be shedding like this? any ideas how long it will last. my first instinct is to not take the pill today. help its really scary and im worried if this loss will be permanent. please advise me.
  5. ive read quite a lot of info online about this. at the minute everyone seems to be agreed that in the future this is going to enable us to have whatever amount of hair we want (can afford) there is so much speculation as to when it will be ready. this is the most informative forum/ site i have found re hairloss. does anyone have any idea when its gonna happen? given i think (hope) i can get through another 2/3 years without a ht. is this something i should be pinning my hopes on? cheers
  6. ive read quite a lot of info online about this. at the minute everyone seems to be agreed that in the future this is going to enable us to have whatever amount of hair we want (can afford) there is so much speculation as to when it will be ready. this is the most informative forum/ site i have found re hairloss. does anyone have any idea when its gonna happen? given i think (hope) i can get through another 2/3 years without a ht. is this something i should be pinning my hopes on? cheers
  7. frak, i started taking propecia 8 days ago too. im really suprised you are having side effects already. i always assumed it would take months for anything like that to happen? i have noticed no sides at this point and i hope that continues i guess you would say im nw2.5. i just hope this slows it down or if im lukcy it might stop it? good luck to you mate
  8. when people mention about shedding (caused by dht blocker) is this a tempoarary loss or permanent? 2nd question i dont really want to ask but im will anyway. does anyone think the regularity of sex/ejaculation has any effect on hair loss?/ production of dht? thanks guys
  9. jonn

    Follicles

    thanks for the info guys
  10. jonn

    Follicles

    i have had itchness also since my hairloss started and ive just recently (days) starting using nizoral. i hope it going to help. do you think its ok to use a normal conditoner after using nizoral because it leaves my hair quite tangled.
  11. thankyou guys. what i dont get is he said it doesnt grow very good hair ? but what im trying to do is slow down/stop the hair i am losing thats all i dont expect or even want regrowth from propecia. i know a few people ask this question on here but can somebody tell me where i can get propecia online in the uk ? im gonna screw what the doctor is telling me i want to try it and see if it helps if it doesnt then .....? i dunno i guess but i have to try something. can anyone tell me where i can purchase it reliably i dont want to buy something that has rat poison in it. thanks again
  12. jonn

    Follicles

    i dont have the answer but im glad you have asked that question i am finding exactly the same thing happening to me . ?
  13. im in a postion that i am happy to accept the state of my hair (roughly) at the moment. despite the recession and the general thinning on top i can accept it. i just want to maintain it as long as i can. (im 27 by the way) i wrote to my doctor about two weeks ago to ask for a prescription for propecia. he rang me tonight and basically said no. he said any hair that it grows is poor hair and because of the side effects he wont prescibe it for me. do i just accept that it will continue to thin and hope that HM becomes available in the next 2/3 years ? i dont know what to do and i feel like some of you guys on here know more about it than my doctor so can you tell me what you think please
  14. im in a postion that i am happy to accept the state of my hair (roughly) at the moment. despite the recession and the general thinning on top i can accept it. i just want to maintain it as long as i can. (im 27 by the way) i wrote to my doctor about two weeks ago to ask for a prescription for propecia. he rang me tonight and basically said no. he said any hair that it grows is poor hair and because of the side effects he wont prescibe it for me. do i just accept that it will continue to thin and hope that HM becomes available in the next 2/3 years ? i dont know what to do and i feel like some of you guys on here know more about it than my doctor so can you tell me what you think please
  15. jonn

    BX3.4

    does anyone know anything about this product ? basically looks like a crash helmet i think works on the same kind of principle as haircomb /lasercomb. i am interested in buying one anyone tried it or have any information at all ? thanks very much
×